Skip to main content

Complexity of quasivariety lattices for varieties of differential groupoids. II

Abstract

We continue the study of the lattice of quasivarieties of differential groupoids. We suggest a method for constructing differential groupoids from graphs. We prove that, for every variety of differential groupoids, the cardinality of the lattice of subquasivarieties is either finite or equal to 2ω.

This is a preview of subscription content, access via your institution.

References

  1. 1.

    A. I. Budkin and V. A. Gorbunov, “Quasivarieties of algebraic systems,” Algebra i logika 14(2), 123–142 (1975) [Algebra and Logic 14 (2), 73–84 (1975)].

    MathSciNet  MATH  Article  Google Scholar 

  2. 2.

    V. A. Gorbunov, Algebraic Theory of Quasivarieties (Nauchnaya Kniga, Novosibirsk, 1999) [Consultants Bureau, New York, 1998].

    MATH  Google Scholar 

  3. 3.

    J. Ježek and T. Kepka, Medial Groupoids (Academia Nakladatelství Československé Akademie Ved, Praha, 1983).

    Google Scholar 

  4. 4.

    A.V. Kravchenko, “On the lattices of quasivarieties of differential groupoids,” Comment.Math.Univ. Carolin. 49(1), 11–17 (2008).

    MathSciNet  MATH  Google Scholar 

  5. 5.

    A. V. Kravchenko, “Complexity of quasivariety lattices for varieties of differential groupoids,” Mat. Trudy 12(1), 26–39 (2009) [Siberian Adv.Math. 19 (3), 162–171 (2009)].

    MathSciNet  MATH  Google Scholar 

  6. 6.

    A. V. Kravchenko, A. Pilitowska, A. Romanowska, and D. Stanovský, “Differential modes,” Internat. J. Algebra Comput. 18(3), 567–588 (2008).

    MathSciNet  MATH  Article  Google Scholar 

  7. 7.

    J. Płonka, “On algebras with n distinct essentially n-ary operations,” Algebra Universalis 1(1), 73–79 (1971).

    MathSciNet  MATH  Article  Google Scholar 

  8. 8.

    J. Płonka, “On k-cyclic groupoids,” Math. Japon. 30(3), 371–382 (1985).

    MathSciNet  MATH  Google Scholar 

  9. 9.

    A. Romanowska, “On some representations of groupoid modes satisfying the reduction law,” Demonstratio Math. 21(4), 943–960 (1988).

    MathSciNet  MATH  Google Scholar 

  10. 10.

    A. Romanowska and B. Roszkowska, “On some groupoid modes,” DemonstratioMath. 20(1–2), 277–290 (1987).

    MathSciNet  MATH  Google Scholar 

  11. 11.

    A. Romanowska and B. Roszkowska, “Representation of n-cyclic groupoids,” Algebra Universalis 26(1), 7–15 (1989).

    MathSciNet  MATH  Article  Google Scholar 

  12. 12.

    A. B. Romanowska and J. D. H. Smith, “Differential groupoids,” in Contributions to General Algebra, 7 (Vienna, 1990), (Teubner, Stuttgart, 1991), 283–290.

    Google Scholar 

  13. 13.

    A. B. Romanowska and J. D. H. Smith, Modes (World Scientific Publishing Co., Singapore, 2002).

    MATH  Google Scholar 

Download references

Author information

Affiliations

Authors

Corresponding author

Correspondence to A. V. Kravchenko.

Additional information

Original Russian Text © A. V. Kravchenko, 2012, published in Matematicheskie Trudy, 2012, Vol. 15, No. 2, pp. 89–99.

About this article

Cite this article

Kravchenko, A.V. Complexity of quasivariety lattices for varieties of differential groupoids. II. Sib. Adv. Math. 23, 84–90 (2013). https://doi.org/10.3103/S1055134413020028

Download citation

Keywords

  • mode
  • differential groupoid
  • quasivariety
  • subdirectly irreducible structure